# SDR DALA2023061904994

- Difficulty date: June 17, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 69,069 hours, 22,640 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 FA REPORTS ISSUE W/ 4L DOOR. CORRECTIVE ACTION: REMOVED DEBRIS FRO,M R4 DOOR. DOOR ARMS AND OPERATES NORMALLY PER B757 AMM 25-6 NO PROBLEMS WITH L4 DOOR (4677758)
